UNIGE document Scientific Article
previous document  unige:104974  next document
add to browser collection
Title

Local correlations in one- and two-dimensional disordered systems

Author
Published in Journal of Physics. A, Mathematical and General. 1994, vol. 27, no. 14, p. 4773-4782
Identifiers
Full text
Structures
Citation
(ISO format)
HILKE, Michael. Local correlations in one- and two-dimensional disordered systems. In: Journal of Physics. A, Mathematical and General, 1994, vol. 27, n° 14, p. 4773-4782. https://archive-ouverte.unige.ch/unige:104974

58 hits

0 download

Update

Deposited on : 2018-06-05

Export document
Format :
Citation style :